# SDR SWIA95702

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27278
- Make and model: Swrngn SA227AC
- Aircraft serial: AC732
- Engine: Garrtt TPE33111U
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Handle
- Condition: Misinstalled
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  CHECKED EMERGENCY VALVE PIP PIN.  ALL CIRCUIT BREAKERS ARE IN.  TRIED GEAR OVERRIDE, STILL COULD NOT GET GEAR TO RETRACT.  HYDRAULIC PRESSURE CHECKS IN GREEN.  FOUND LANDING GEAR OVERRIDE BUTTON IMMOBILE DUE TO INSTALLATION OF INCORRECT SCREW STYLE IN BOTTOM MOUNT HOLE FOR LANDING GEAR SELECTOR HANDLE ASSEMBLY.  INSTALLED SHORTER SCREW IN BOTTOM MOUNT HOLE. ALL LANDING GEAR OPERATES NORMALLY NOW.
